# SDR ZW0A0105901

- Difficulty date: July 26, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 80,013 hours, 85,504 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 11317
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT SIDE NUMBER 1 CABIN DOOR ESCAPE SLIDE PRESSURE WAS LOW.  REPLACED THE SLIDE.  CHECK-C 5-10-01 STL.  --CLOSED--
